It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I'm in my 3rd week, 6th day and the pill does take the edge off of the cravings, I went from a pack and ahalf a day to about 3-4 cigs a day, if the cigs are there, i will smoke them, not as much as i use to but i do and i'm a little disappointed because I thought by now I would done with smoking all together: (....I do have the nausea and the horrible headaches when I take it and I'm dealing with it but I'm GAINING WEIGHT, eeek, that I have a problem with!!!, has anyone else experienced this??...will it stop when I stop chantix??

thanx
tender : )
Tenderheart,

Welcome,Ive been on chantix for 15 days,stopped smoking completly after day 3.

I have ate like you wouldn't beleive,taking the chantix and steroids and have only gained 4 pounds.I'd really like to gain about 12.

Your doing it,you've cut back drastically thats great.

The research I've done they say the average weight gain is 22 pounds.

Many that have quit smoking start walking or do low impact exercises.

I have many friends that have quit smoking they gained weight but lost it after a few months of not smoking.

Keep in mind,with not smoking we are satisfying our cravings with food,probably not the right foods.but once we have reached our goals of being permanant non-smokers we can work on eating healthier and getting that exercise.
I was just reading the paper that the pharmacist gave me about Chantix and it says " Check with your doctor as soon as possible if you experience unusual tiredness or weakness, vision changes, [B]weight gain[/B], difficulty concentrating, dizziness or joint muscle pain..." Then it goes on to say when you should contact your doctor immediately. So I would say, just to be safe, maybe you should call your doctor's office.





All times are GMT -7. The time now is 01:18 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!